Couldn't find what you looking for?

TRY OUR SEARCH!


Has anyone ever had a super bad reaction after having one steriod shot? I had a shot in my hip for bursitis in my hip (so they say) and I was fine that day and then about 30 hours later, BAM! I was moaning in pain. Every muscle in my body hurt really bad. Any movement at all was extremely painful. I was dizzy when I got up to use the bathroom and I felt like I was going to pass out and hardly made it there. I fell a couple of times. I could not lift my arm up high enough to get a glass from the kitchen cupboard. So I got one out of the dishwasher. If I tried to raise my arms up, I would have excrusiating pain in my upper arms and I could not raise them. Every muscle in my body was in pain. My hands were swollen. I could not touch my middle finger to my palm. (I am average weight, not fat, not skinny) I fell asleep for a couple hours and then woke up again only to excrusiating pain every where and my hands and lower arms were numb and I was moving them and it took about 15 minutes until I could feel them again. The numbness in the hands, wrists and lower arms came on and off in spots. I got up the next morning and decided I better go to Urgent Care. I could not turn the car key in the ignition with one hand, I was too weak, I had to use two hands to turn the key and it was very painful. It was painful to walk, get in and out of the car and to sit in the waiting room. I felt like I was going to die. I had shortness of breath also. I saw the doctor and he said I wrote on the paper that I was having several myothopys. He told me to take oral steriod week long treatment and also to take motrin. He suggested I see a Rhumatologist and he also said to go to my family doctor on Monday.
I got the shot Thursday. I got super sick Friday night, and Sat. Sat I went to Urgent Care. Sunday I was weak but I started feeling better and the pain in my muscles started to go away. Just back to the usual pains. The pain before was excruisiating, and undecribable. By Sunday night I felt pretty much ok agian. I never went to my family doctor. I went back to work. I have been getting bad pain in the upper muscles of my back after a couple hours of work. I still feel a little bit weak, I still get out of breath easily, just walking around the house. And I get tired and my jaw feels heavy sooner than it used to. I have only been diagnosed with Fibromiagia, and bursitis in my hip. My reaction to this shot makes me wonder if there might be something more severe going on with me. I have a very small amount of ANA positive in the blood test. Only an 11.
Does anyone have any answers as to what my have happened to me and why? I looked on my computer to find others that have had this experience with one shot and I did not find anything.
Please reply if you think you might know the cause of this. Thankyou

Loading...

hi there, i had bad reaction to steriods..went to docs complaining of very mild numbness on left arm..doc says thats not good, then i get sent to hospitial, go through mri, consultant says he know exactly what problem is, they then gave me steriods, i had a very bad reaction to them, experienced bad vertigo, vivid dreams and then lost strengh to the whole left side of my body. couldn't walk properly for six weeks after...walking still off 8 months later...wish i never went to docs now
Reply

Loading...

I had the same, crying painfull, reaction to a shot in my painful shoulder. It lasted for 3 days. My doc tells me 2% have that reaction, the opposite of what it is supposed to do. Then I remembered my mother telling me years earlier of her similar experience.
Reply

Loading...

hi, my husband has been getting steriod shoys for a few months now, the first & second wont so bad but the last one made him really sick, then he felt better in a couple days, but for the paast month he has been getting craps all over his body, i think it is a reaction from the shots, only because he never had them before, has anyone else ever had this?? wondering if he should continue these shots or not.. they help a little with his pain, but could this be causing other problems for him
Reply

Loading...